# SDR FDEA202103080592

- Difficulty date: March 8, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - FLOOR SEAT TRACK AT STATION 440 TO STATION 446 X = 107 FOUND   CORROSION. FORWARD CABIN - FLOOR SEAT TRACK AT STATION 440 TO STATION 446 X = 107, CORROSION   EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REMOVED AND REPLACED FROM EXISTING   SPLICE STATION 484.784 TO END OF PART STATION 393, X = 107 AS PER SRM 51-31-01-0G. SEAT   TRACK FABRICATED AS PER DOUGLAS DRAWING ABA 7680 REVISION K. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
